Alert archive / Iowa / Flash Flood Warnings in 2011

Flash Flood Warning 19, NWS Omaha, NE

June 25, 2011Mills County, Montgomery County, Pottawattamie County, Iowa; Douglas County, Sarpy County, Saunders County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 25, 2011, 5:04 AM CDT for Mills County, Montgomery County, Pottawattamie County, Iowa; Douglas County, Sarpy County, Saunders County, Nebraska. It was in force for 4 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2011, 5:04 AM CDT (10:04 UTC)
Expired
Jun 25, 2011, 8:37 AM CDT
In force
4 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon

Counties Mills County, IA, Montgomery County, IA, Pottawattamie County, IA, Douglas County, NE, Sarpy County, NE, Saunders County, NE

The radar

The Omaha radar (KOAX), 64 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:12 AM CDTFLASH FLOODOmaha, NE2 TO 3 FEET OF WATER UNDER A RAILROAD OVERPASS AT 50TH AND F. MANHOLE COVERS BLOWN OFF NEAR 10TH AND MIKE FAHEY STREETS IN DOWNTOWN OMAHA.
Jun 25, 5:56 AM CDTFLASH FLOOD4 E Omaha, NE2 FEET OF WATER ON NICHOLAS STREET BETWEEN 11TH AND 14TH STREETS IN DOWNTOWN OMAHA.
Jun 25, 6:00 AM CDTHEAVY RAIN 1.923 Nw Weston, NE
Jun 25, 6:00 AM CDTHEAVY RAIN 1.924 Wnw Weston, NE
Jun 25, 6:34 AM CDTHEAVY RAIN 3.01Ralston, NEFROM AN AUTOMATED ALERT GAGE.
Jun 25, 6:48 AM CDTFLASH FLOODCouncil Bluffs, IAMINOR STREET FLOODING IN NUMEROUS AREAS.
Jun 25, 7:00 AM CDTHEAVY RAIN 1.76Omaha, NE35TH AND CHARLES OR 3.0 SOUTHWEST OF EPPLEY AIRFIELD.
Jun 25, 7:00 AM CDTHEAVY RAIN 2.08Papillion, NE
Jun 25, 7:00 AM CDTHEAVY RAIN 2.34Yutan, NE
Jun 25, 8:00 AM CDTHEAVY RAIN 1.69Elkhorn, NE
Jun 25, 8:35 AM CDTHEAVY RAIN 2.83Millard, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 10.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1910 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WGUS53 KOAX 251004
FFWOAX
IAC129-137-155-NEC055-153-155-251600-
/O.NEW.KOAX.FF.W.0019.110625T1004Z-110625T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
504 AM CDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA
  NORTHERN MILLS COUNTY IN SOUTHWEST IOWA
  NORTHERN MONTGOMERY COUNTY IN SOUTHWEST IOWA
  NORTHERN SARPY COUNTY IN EAST CENTRAL NEBRASKA
  SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA
  SOUTHERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA

* UNTIL 1100 AM CDT

* AT 453 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. FROM TWO TO THREE INCHES OF RAIN HAS ALREADY FALLEN 
  AND ANOTHER ONE HALF INCH OF RAIN MAY STILL OCCUR.
 
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OMAHA...BELLEVUE...CARSON...COUNCIL BLUFFS...ELKHORN...ELLIOTT...
  GRETNA...LA VISTA...MACEDONIA...MEAD...MILLARD...OAKLAND...OFFUTT
  AFB...PAPILLION...PRAGUE...RALSTON...TREYNOR...VALLEY...
  VALPARAISO...WAHOO...WATERLOO...WESTON AND YUTAN.

THE AUTOMATED OBSERVING EQUIPMENT AT MILLARD HAS MEASURED 2.1 INCHES 
OF RAIN SINCE IT BEGAN EARLIER THIS MORNING.

THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 439 AND 454.

THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1
AND 8.

THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
42 AND 56.

THE WARNED AREA INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS
434 AND 466.

THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
100 AND 93.

THE WARNED AREA INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 41
AND 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. USE ALTERNATE
ROUTES AROUND FLOOD PRONE AREAS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4108 9494 4111 9614 4105 9691 4132 9691
      4132 9516 4116 9516 4115 9494

$$

DEWALD
2 follow-up statements
563 
WGUS73 KOAX 251208
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA NE
ISSUED BY NATIONAL WEATHER SERVICE HASTINGS NE
708 AM CDT SAT JUN 25 2011

IAC129-137-155-NEC055-153-155-251600-
/O.CON.KOAX.FF.W.0019.000000T0000Z-110625T1600Z/
MONTGOMERY IA-MILLS IA-POTTAWATTAMIE IA-DOUGLAS NE-SARPY NE-
SAUNDERS NE-
708 AM CDT SAT JUN 25 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN SAUNDERS...
NORTHERN SARPY...SOUTHERN DOUGLAS...SOUTHERN POTTAWATTAMIE...NORTHERN
MILLS AND NORTHERN MONTGOMERY COUNTIES UNTIL 1100 AM CDT...

AT 657 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED UP TO TWO 
FEET OF WATER COVERING SOME STREETS IN DOWNTOWN OMAHA...WITH MINOR 
STREET FLOODING ALSO REPORTED IN COUNCIL BLUFFS.

OVERNIGHT THUNDERSTORMS PRODUCED VERY HEAVY RAINFALL IN THE 
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH 
FLOODING TO CONTINUE. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...BELLEVUE...CARSON...COUNCIL 
BLUFFS...ELKHORN...ELLIOTT...GRETNA...LA 
VISTA...MACEDONIA...MEAD...MILLARD...OAKLAND...OFFUTT 
AFB...OMAHA...PAPILLION...PRAGUE...RALSTON...TREYNOR...VALLEY...
VALPARAISO...WAHOO...WATERLOO...WESTON AND YUTAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4108 9494 4111 9614 4105 9691 4132 9691
      4132 9516 4116 9516 4115 9494

$$
014 
WGUS73 KOAX 251337
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
837 AM CDT SAT JUN 25 2011

IAC129-137-155-NEC055-153-155-251350-
/O.CAN.KOAX.FF.W.0019.000000T0000Z-110625T1600Z/
POTTAWATTAMIE IA-MONTGOMERY IA-MILLS IA-DOUGLAS NE-SARPY NE-
SAUNDERS NE-
837 AM CDT SAT JUN 25 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN
SAUNDERS...NORTHERN SARPY...DOUGLAS...NORTHERN MILLS...NORTHERN
MONTGOMERY AND SOUTHERN POTTAWATTAMIE COUNTIES IS CANCELLED...

HEAVY RAIN HAD ENDED ACROSS THE AREA THIS MORNING WITH RAIN SHOWERS
EXPECTED TO CONTINUE TO MOVE EAST OF THE AREA THROUGH 930 AM.

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED ENDING THE FLOOD THREAT. 
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 4108 9494 4111 9614 4105 9691 4132 9691
      4132 9516 4116 9516 4115 9494

$$

FOBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:20 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 25, 3:20 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
320 AM CDT SAT JUN 25 2011

.DISCUSSION...

SOMEWHAT COMPLEX ONGOING CONVECTIVE SCENARIO THIS MORNING WITH A
COUPLE AREAS OF FOCUS. THE INITIAL MCS THAT DEVELOPED OVER NORTH
CENTRAL NEBRASKA DID PUSH THROUGH NORTHEAST NEBRASKA AROUND
MIDNIGHT...BUT HAD WEAKENED CONSIDERABLY EARLY THIS MORNING.
MEANWHILE...CONVECTION STRENGTHENED CONSIDERABLY ALONG INTERSTATE
80 AS THE NOSE OF THE LOW LEVEL JET FINALLY MAXIMIZED...RESULTING
IN FAIRLY STRONG THUNDERSTORMS PUSHING EASTWARD...WITH A COUPLE
LARGER HAIL REPORTS ACROSS SOUTH CENTRAL NEBRASKA. THIS ENTIRE
CLUSTER WILL CONTINUE TO PUSH EASTWARD THIS MORNING ALONG
I80...AND MAY BLOCK MOISTURE TRANSPORT FURTHER NORTH INTO
NORTHEAST NEBRASKA...ALTHOUGH SCATTERED SHOWERS WILL STILL BE
POSSIBLE THERE. BASED ON LOW LEVEL JET PROGS...SLIGHTLY LOWER
CHANCES MAY EXIST ALONG THE KS/NE BORDER REGION AS THE AREA OF
BEST CONVERGENCE SETS UP JUST NORTH. FOR THIS AFTERNOON...THE BACK
EDGE OF THAT MCS COULD STILL BE ACROSS EASTERN NEBRASKA AND
WESTERN IOWA...MEANWHILE...ANOTHER VERY SUBTLE WAVE WITH SCATTERED
CONVECTION COULD BE MOVING OUT OF SOUTH DAKOTA INTO NORTHEAST
NEBRASKA THIS AFTERNOON AS WELL...WHICH COULD LINGER THROUGH THE
EARLY EVENING. DUE TO CLOUDS AND RAIN...OPTED FOR SLIGHTLY COOLER
TEMPS TODAY.

FEEL THAT MOST OF THE AREA WILL BY DRY AFTER MIDNIGHT...AND
ATTENTION SHIFTS TO POSSIBLE DEVELOPING STRATUS AND AREAS FOG BY
DAYBREAK. VERY MOIST BOUNDARY LAYER SETS UP WITH A VERY LOW
TEMP/DEWPOINT SPREAD THROUGH THE NIGHT. ALL MODEL SUITES ARE
SUGGESTING THIS...THUS UPPED THE CLOUD FORECAST AND ADDED FOG TO
THE GRIDS. DID NOT MENTION DENSE FOG JUST YET GIVEN WINDS ARE NOT
FORECAST TO COMPLETELY DECOUPLE AS WITH A TYPICAL AREA OF HIGH
PRESSURE AND CLEAR SKIES OVERHEAD. LINGERED STRATUS AND FOG INTO
EARLY SUNDAY MORNING.

NEXT ADVANCING WAVE IS FORECAST TO PUSH A FAIRLY STRONG COOL FRONT
INTO THE AREA SUNDAY NIGHT. THIS WILL ALLOW ANOTHER MCS TO DEVELOP
AND AFFECT AREAS ESPECIALLY NORTH OF INTERSTATE 80...THUS HAVE
INCREASED POPS INTO THE LIKELY CATEGORY. COULD ALSO SEE ISOLATED
THUNDERSTORMS NORTH OF THE STALLED FRONT ACROSS SOUTHEAST NEBRASKA
SUNDAY AFTERNOON TOO.

BY MONDAY...THE MODELS ARE A LITTLE DIFFERENT WITH THE TIMING OF
THE FRONT...BUT TRIED TO FORECAST A COMPROMISE...WHICH WOULD STILL
SUGGEST A CHANCE OF SHOWERS AND THUNDERSTORMS MOVING THROUGH...BUT
ENDING FROM NORTHWEST TO SOUTHEAST...WITH GUSTY NORTHWESTERLY
WINDS COMING IN BEHIND AND CLEARING SKIES.

BRIEF BREAK ON TUESDAY...BUT DID INCREASE POPS FOR TUESDAY NIGHT
AS WARM AIR ADVECTION COULD TRIGGER ADDITIONAL STORMS.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

06Z TAFS

POTENT LITTLE UPPER DISTURBANCE OVER THE CNTRL PLAINS THIS
MORNING KICKING OFF SCATTERED TSRA MOVING THRU ERN NEB AROUND 25KT.
AT THIS POINT APPEARS THAT KOMA/KLNK AT RISK TO SEE EARLY MORNING
CONVECTION WITH ACTIVITY PUSHING INTO BOTH TERMINALS AROUND 09Z WITH
MVFR CONDITIONS PREVAILING. EXPECT TSRA ACTIVITY WILL THEN EXIT
KOMA/KLNK BTWN 12Z-13Z. MEANWHILE AT KOFK...CONDITIONS WILL DROP
FROM VFR TO MVFR THRU 13Z THIS MORNING WITH OCCASIONAL -SHRA. AFT
13Z MVFR CIGS EXPECTED AT ALL SITES THRU 18Z...THEN IMPROVEMENT
TO VFR THE REST OF THE FCST PD.

DEE

&&

.HYDROLOGY...

THE MBRFC RELEASED A NEW SET OF LONG RANGE CREST FORECASTS FOR THE
MISSOURI RIVER BASED ON 160 KCFS RELEASE OUT OF GAVINS POINT. IN
GENERAL...THE BROAD RANGES STILL SEEM ON TRACK. NO ADDITIONAL
INFORMATION REGARDING LEVEES ACROSS THE REGION. THE STAGE AT
BROWNVILLE APPEARS TO BE LEVELING OUT...THUS EQUALIZING THE
SIGNIFICANT DROP DUE TO THE L550 BREECH THAT OCCURRED THURSDAY
EVENING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

DEWALD
Hazardous weather outlook, Jun 24, 5:15 PM CDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
515 PM CDT FRI JUN 24 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-251215-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
515 PM CDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SATURDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP OR MOVE INTO THE REGION
TONIGHT...MAINLY AFTER MIDNIGHT...AS AN UPPER LEVEL IMPULSE MOVES
THROUGH THE REGION. SOME QUARTER SIZE HAIL...GUSTY WINDS AND AREAS
OF HEAVY RAIN WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP.
HOWEVER...THE AREAS THAT APPEAR MOST SUSCEPTIBLE TO THE POSSIBLE
SEVERE WEATHER OR HEAVY RAIN WOULD BE WEST OF NORFOLK OR SOUTH OF OMAHA.
THE THUNDERSTORMS SHOULD GRADUALLY WEAKEN AND SHIFT MOSTLY EAST OF
THE REGION SATURDAY MORNING...ALTHOUGH SOME REDEVELOPMENT OR
STRENGTHENING IS POSSIBLE BY LATE AFTERNOON.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI
RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF SEVERE THUNDERSTORMS SUNDAY NIGHT AS A
COLD FRONT PUSHES INTO THE REGION. A FEW THUNDERSTORMS COULD
LINGER ON MONDAY AS THE FRONT CONTINUES MOVING SOUTHEAST. IF THE
FRONT SLOWS DOWN AT ALL...A FEW STORMS IN SOUTHEAST NEBRASKA COULD
BECOME SEVERE MONDAY AFTERNOON AND MONDAY EVENING.

AFTER THAT THERE ARE SMALL THUNDERSTORM CHANCES ACROSS THE AREA
TUESDAY NIGHT INTO WEDNESDAY MORNING AND THURSDAY NIGHT INTO
FRIDAY.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
THROUGH THE REMAINDER OF THE SUMMER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE REQUIRED TONIGHT BUT
SPOTTERS ARE REQUESTED TO RELAY ANY HAIL...WIND OR SIGNIFICANT
RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE.

CHERMOK

In the hours before

Special weather statement, Jun 25, 4:01 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
401 AM CDT SAT JUN 25 2011

IAZ069-079-080-250945-
MILLS IA-MONTGOMERY IA-POTTAWATTAMIE IA-
401 AM CDT SAT JUN 25 2011

...SPECIAL WEATHER STATEMENT FOR NORTHERN MILLS...NORTHWESTERN
MONTGOMERY AND SOUTHERN POTTAWATTAMIE COUNTIES UNTIL 445 AM CDT...

AT 356 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MALVERN...OR 29 MILES SOUTHEAST OF OMAHA.
THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MACEDONIA...
  TREYNOR...
  CARSON...
  OAKLAND...
  ELLIOTT...
  COUNCIL BLUFFS...
  SILVER CITY...
  HENDERSON...

DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 4:08 AM CDTSevere Thunderstorm WarningOAXMills, Montgomery, Pottawattamie42 min
Jun 25, 4:18 AM CDTAreal Flood AdvisoryOAXMills, Montgomery, Pottawattamie5 hr

Nearby

Flash Flood Warnings in Iowa, 2011Flash Flood Warnings in Nebraska, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.